# SDR FDEA202504230629

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777F
- Aircraft serial: 37721
- Aircraft time: 60,683 hours, 10,161 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLE HFEC INSPECTION OF #5 HOLE AT RH WING UPPER SKIN WBL 262 AND FOUND 02EA   CRACKS AS MARKED. RH WING UPPER SKIN WBL262 #5 HOLE 02EA CRACKS REPAIRED AS PER B777 SRM 51-50-02-0G,   51-40-02-0G,  51-10-01-0G, 51-20-06-0G, 51-40-05-0G, 51-40-08-0G, 51-20-01-0G, 51-20-05-0G REV 47.5   AND EA G-5730-T0383100 P1 TITLE: WING-PLATES AND SKINS-RH WING UPPER SKIN CRACK   REPAIR   IN RIB BAY 10 TRAILING EDGE #5 HOLE * THIS EA DEVIATES FROM EO G-5710-E0376285. REFER TO   WRI:57306858 FOR WORK DETAIL. THIS IS A MAJOR REPAIR PER GMM6-2-100.
